Keyword Index

A

  • Approximating solutions Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle [Volume 6, Issue 1, 2020, Pages 95-103]

B

  • Beta function On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]

C

  • CA-group Commuting Conjugacy Class Graph of Finite CA-Groups [Volume 6, Issue 1, 2020, Pages 108-118]
  • Commuting conjugacy class graph Commuting Conjugacy Class Graph of Finite CA-Groups [Volume 6, Issue 1, 2020, Pages 108-118]
  • Commuting graph Various Energies of Commuting Graphs of Finite Nonabelian Groups [Volume 6, Issue 1, 2020, Pages 27-45]
  • Commuting graph Commuting Conjugacy Class Graph of Finite CA-Groups [Volume 6, Issue 1, 2020, Pages 108-118]
  • Convex functions On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces [Volume 6, Issue 1, 2020, Pages 119-128]

D

  • Dhage iteration principle Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle [Volume 6, Issue 1, 2020, Pages 95-103]

E

  • Energy Various Energies of Commuting Graphs of Finite Nonabelian Groups [Volume 6, Issue 1, 2020, Pages 27-45]

F

  • Fourier series On Approximation of Functions Belonging to some Classes of Functions by $(N,p_n,q_n)(E, heta )$ Means of Conjugate Series of Its Fourier Series [Volume 6, Issue 1, 2020, Pages 73-86]

I

  • Initial value problems Approximating Solutions of Third-Order Nonlinear Hybrid Differential Equations via Dhage Iteration Principle [Volume 6, Issue 1, 2020, Pages 95-103]
  • Isbell-convexity On Gluing of Quasi-Pseudometric Spaces [Volume 6, Issue 1, 2020, Pages 129-140]

J

  • Jensen's inequality On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces [Volume 6, Issue 1, 2020, Pages 119-128]
  • Jordan$*$-derivation On the Norm of Jordan $*$-Derivations [Volume 6, Issue 1, 2020, Pages 104-107]

K

  • Korovkin theorem On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]

L

  • LP-Sasakian manifold Invariant Submanifolds of LP-Sasakian Manifolds [Volume 6, Issue 1, 2020, Pages 16-26]

M

  • Modulus of continuity On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]

N

  • Numerical Range On the Norm of Jordan $*$-Derivations [Volume 6, Issue 1, 2020, Pages 104-107]

P

  • Posets Some Properties of Prime and Z-Semi-Ideals in Posets [Volume 6, Issue 1, 2020, Pages 46-56]
  • Prime rings On Pair of Generalized Derivations in Rings [Volume 6, Issue 1, 2020, Pages 87-94]

Q

  • Quasilinear parabolic systems Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity [Volume 6, Issue 1, 2020, Pages 57-72]

S

  • Selfadjoint operator On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces [Volume 6, Issue 1, 2020, Pages 119-128]
  • Submanifold Invariant Submanifolds of LP-Sasakian Manifolds [Volume 6, Issue 1, 2020, Pages 16-26]

V

  • Voronovskaya type result On a New Class of Bernstein Type Operators Based on Beta Function [Volume 6, Issue 1, 2020, Pages 1-15]

Y

  • Young measures Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity [Volume 6, Issue 1, 2020, Pages 57-72]
  • Young's Inequality On Jensen's Multiplicative Inequality for Positive Convex Functions of Selfadjoint Operators in Hilbert Spaces [Volume 6, Issue 1, 2020, Pages 119-128]